# SDR WX0A2025042832405

- Difficulty date: April 25, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N323NV
- Make and model: Airbus A319-111
- Aircraft serial: 2538
- Aircraft time: 51,512 hours, 34,366 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT GROUNDED) FOR FINAL 25 MINUTES OF FLIGHT DIRTY SOCK SMELL IN AFT GALLEY. IN COCKPIT MUSTY SMELL OCCURRED / PEFORMED TC 21-000-002. FOUND OIL LEAK FROM FCU. REMOVED AND REPLACED FCU AND LUBE MODULE, IAW AMM 49-32-11-400-003-A, AND 49-91-45-400-003-A. NO LEAKS NOTED AT THIS TIME. DIRTY SOCK SMELL NOT REPRODUCED. THIS CLEARS MDDR 211832. INOP PLACARDS REMOVED. TC 21-000-003 COMPLETE M313 NEEDS CREATED FOR 05-000-011 WITHIN 5-15 CYCLES. (RESOLVED ON W/O: 520991 TASKCARD: NR-00001 ) TC  05-000-011 COMPLIED WITH, NO DEFECTS NOTED.
